# SDR QXEA200501213

- Difficulty date: September 1, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 16,493 hours, 23,844 cycles
- System (JASC): 3080 · Ice Detection
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2182 LEFT AND RIGHT DEICE PRESSURE 10 PSI AT FLIGHT IDLE ON THE GROUND.  MAINTENANCE REPLACED HIGH PRESSURE SWITCHES AND 2121K6 RELAY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
